Follow
Hong Chang Ji
Hong Chang Ji
ISTA
Verified email at ista.ac.at - Homepage
Title
Cited by
Cited by
Year
Regularity properties of free multiplicative convolution on the positive line
HC Ji
International Mathematics Research Notices 2021 (6), 4522-4563, 2021
132021
Gaussian fluctuations for linear spectral statistics of deformed Wigner matrices
HC Ji, JO Lee
Random Matrices: Theory and Applications 9 (03), 2050011, 2020
112020
Wegner estimate and upper bound on the eigenvalue condition number of non‐Hermitian random matrices
L Erdős, HC Ji
Communications on Pure and Applied Mathematics, 2024
62024
Local laws for multiplication of random matrices and spiked invariant model
X Ding, HC Ji
arXiv preprint arXiv:2010.16083, 2020
52020
Local laws for multiplication of random matrices
X Ding, HC Ji
The Annals of Applied Probability 33 (4), 2981-3009, 2023
42023
Density of Brown measure of free circular Brownian motion
L Erdős, HC Ji
arXiv preprint arXiv:2307.08626, 2023
42023
Spiked multiplicative random matrices and principal components
X Ding, HC Ji
Stochastic Processes and their Applications 163, 25-60, 2023
32023
Spectral Estimators for Structured Generalized Linear Models via Approximate Message Passing
Y Zhang, HC Ji, R Venkataramanan, M Mondelli
arXiv preprint arXiv:2308.14507, 2023
32023
Tracy-Widom limit for free sum of random matrices
HC Ji, J Park
arXiv preprint arXiv:2110.05147, 2021
22021
Functional CLT for non-Hermitian random matrices
L Erdős, HC Ji
Annales de l'Institut Henri Poincare (B) Probabilites et statistiques 59 (4 …, 2023
12023
On the spectral edge of non-Hermitian random matrices
A Campbell, G Cipolloni, L Erdős, HC Ji
arXiv preprint arXiv:2404.17512, 2024
2024
The system can't perform the operation now. Try again later.
Articles 1–11